Notre Dame Journal of Formal Logic

Free ${\rm S}5$ algebras.

Alfred Horn

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 1 (1978), 189-191.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888226

Digital Object Identifier
doi:10.1305/ndjfl/1093888226

Mathematical Reviews number (MathSciNet)
MR477295

Zentralblatt MATH identifier
0368.02023

Subjects
Primary: 03G25: Other algebras related to logic [See also 03F45, 06D20, 06E25, 06F35]
Secondary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45} 06E99: None of the above, but in this section

Citation

Horn, Alfred. Free ${\rm S}5$ algebras. Notre Dame J. Formal Logic 19 (1978), no. 1, 189--191. doi:10.1305/ndjfl/1093888226. https://projecteuclid.org/euclid.ndjfl/1093888226


Export citation